# SDR KBM2006F00131

- Difficulty date: August 15, 2005
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 3345
- Aircraft time: 10,500 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Switch
- Part number: 55508340N5L
- Part serial: 12960616
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURN AND BANK POWER SWITCH, STICKING.  (K)
